Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 11

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Inseparable extensions of algebras over the Steenrod algebra with applications to modular invariant theory of finite groups
Mara D. Neusel.
Trans. Amer. Math. Soc. 358 (2006), 4689-4720
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231868
Groupoid cohomology and extensions
Jean-Louis Tu.
Trans. Amer. Math. Soc. 358 (2006), 4721-4747
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231869
A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory
G. C. Bell and A. N. Dranishnikov.
Trans. Amer. Math. Soc. 358 (2006), 4749-4764
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231870
On neoclassical Schottky groups
Rubén Hidalgo and Bernard Maskit.
Trans. Amer. Math. Soc. 358 (2006), 4765-4792
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231871
On the characterization of the kernel of the geodesic X-ray transform
Eduardo Chappa.
Trans. Amer. Math. Soc. 358 (2006), 4793-4807
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231872
On $C^{∞}$ and Gevrey regularity of sublaplacians
A. Alexandrou Himonas and Gerson Petronilho.
Trans. Amer. Math. Soc. 358 (2006), 4809-4820
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231873
Stationary isothermic surfaces and uniformly dense domains
R. Magnanini, J. Prajapat and S. Sakaguchi.
Trans. Amer. Math. Soc. 358 (2006), 4821-4841
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231874
$W^{{}2,p}$–estimates for the linearized Monge–Ampère equation
Cristian E. Gutiérrez and Federico Tournier.
Trans. Amer. Math. Soc. 358 (2006), 4843-4872
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231875
Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators
Andrea Pascucci and Sergio Polidoro.
Trans. Amer. Math. Soc. 358 (2006), 4873-4893
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231876
The intersection of a matroid and a simplicial complex
Ron Aharoni and Eli Berger.
Trans. Amer. Math. Soc. 358 (2006), 4895-4917
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231877
Semifree symplectic circle actions on $4$-orbifolds
L. Godinho.
Trans. Amer. Math. Soc. 358 (2006), 4919-4933
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231878
The invariant factors of the incidence matrices of points and subspaces in $\operatorname{PG}(n,q)$ and $\operatorname{AG}(n,q)$
David B. Chandler, Peter Sin and Qing Xiang.
Trans. Amer. Math. Soc. 358 (2006), 4935-4957
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231879
Open loci of graded modules
Christel Rotthaus and Liana M. Sega.
Trans. Amer. Math. Soc. 358 (2006), 4959-4980
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231880
Partitioning $𝛼$–large sets: Some lower bounds
Teresa Bigorajska and Henryk Kotlarski.
Trans. Amer. Math. Soc. 358 (2006), 4981-5001
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231881
On almost one-to-one maps
Alexander Blokh, Lex Oversteegen and E. D. Tymchatyn.
Trans. Amer. Math. Soc. 358 (2006), 5003-5014
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231882
Multiplier ideals of hyperplane arrangements
Mircea Mustata.
Trans. Amer. Math. Soc. 358 (2006), 5015-5023
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231883
Intrinsic ultracontractivity of the Feynman-Kac semigroup for relativistic stable processes
Tadeusz Kulczycki and Bartlomiej Siudeja.
Trans. Amer. Math. Soc. 358 (2006), 5025-5057
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231884
Ratio limit theorem for parabolic horn-shaped domains
Pierre Collet, Servet Martinez and Jaime San Martin.
Trans. Amer. Math. Soc. 358 (2006), 5059-5082
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231885
Frequently hypercyclic operators
Frédéric Bayart and Sophie Grivaux.
Trans. Amer. Math. Soc. 358 (2006), 5083-5117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231886
Partial hyperbolicity or dense elliptic periodic points for $C^{1}$-generic symplectic diffeomorphisms
Radu Saghin and Zhihong Xia.
Trans. Amer. Math. Soc. 358 (2006), 5119-5138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231887
Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal
Raúl E. Curto and Jasang Yoon.
Trans. Amer. Math. Soc. 358 (2006), 5139-5159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231888
Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line
Miklós Horváth.
Trans. Amer. Math. Soc. 358 (2006), 5161-5177
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231889